CSN Login
Members Online: 3

You are here

Radiation to the pelvis

noelle68
Posts: 5
Joined: Apr 2002

I just finished 6 weeks of radiation to my pelvic area. I've got some really pleasant (NOT!) side effects, the worse of which is a CONSTANT pain when I urinate. It feels like razor blades! Please, is anyone familiar with this? Does it go away??? Is there anything I can take to help this? Pyrridium doesn't do diddly. Any suggestions greatly appreciated!

nixie
Posts: 6
Joined: May 2002

Hi! I am just starting my 6-weeks of radiation next Monday, & the side effects is the main thing preying on my mind right now. I'm pretty scared, but I know I'll manage,taking one "step" at a time...but I'm still scared. Please keep us posted on your progress.

kallie
Posts: 3
Joined: Mar 2003

I am starting radiation to the pelvis area now. Did the pain stop?

Karlen1
Posts: 24
Joined: Apr 2003

Hi Kallie, I had 23 radiation treatments to the pelvis last year and got a bad radiation burn. I was hospitalized for two weeks with the burn and had home nurses in once a day for maybe another two weeks or more. It was terrible pain and hurt to pee like you would not believe. Finally, they gave me morphine that helped tremendously with the pain. Vaginal area and rectal area badly burned. You do not realize you are getting the burn until it's too late. I was supposed to have 25 treatments, but had them stop at 23. The good news is that it does all get better and the pain does all go away. Good luck to you. e-mail me if you like at circus@nb.sympatico.ca
All the Best. Karlen

Subscribe to Comments for "Radiation to the pelvis"